Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/137559


Title: Entropy Dimension of Shift Spaces on Monoids
Authors: 班榮超
Ban, Jung-Chao 
Chang, Chih-Hung
Huang, Nai-Zhu
Contributors: 應數系
Date: 2020-07
Issue Date: 2021-10-27 10:59:45 (UTC+8)
Relation: Journal of Mathematical Physics, Vol.61, pp.072702
Data Type: article
DOI 連結: https://doi.org/10.1063/1.5124073
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
17.pdf4513KbAdobe PDF14View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing